Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 21-30 of 499 (Search time: 0.003 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
21
The Khintchine constants for generalized continued fractions

Choe, Geon Horesearcher; Kim, C, APPLIED MATHEMATICS AND COMPUTATION, v.144, pp.397 - 411, 2003-12

22
MULTIGRID CONVERGENCE THEORY FOR FINITE ELEMENT/ FINITE VOLUME METHOD FOR ELLIPTIC PROBLEMS : A SURVEY

곽도영researcher, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.12, no.2, pp.69 - 79, 2008-06

23
An Oleinik-type estimate for a convection-diffusion equation and convergence to N-waves

Kim, Yong Jungresearcher, JOURNAL OF DIFFERENTIAL EQUATIONS, v.199, no.2, pp.269 - 289, 2004-05

24
Stable finite element methods for the Stokes problem

Kim, Yongdeok; Lee, Sung-Yunresearcher, INTERNATIONAL JOURNAL OF MATHEMATICS AND MATHEMATICAL SCIENCES, v.24, no.10, pp.699 - 714, 2000

25
Semistable degeneration of Godeaux surfaces with relatively nef canonical bundle

Lee, Yongnamresearcher, MATHEMATISCHE NACHRICHTEN, v.219, pp.135 - 146, 2000-10

26
A compactification of a family of determinantal Godeaux surfaces

Lee, Yongnamresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.352, no.11, pp.5013 - 5023, 2000-11

27
Some Congruences for Binomial Coefficients

Hahn, Sang-Geunresearcher; Dong Hoon Lee, ADVANCED STUDIES IN PURE MATHEMATICS, v.30, no.0, pp.445 - 461, 2001-04

28
ON ELLIPTIC ANALOGUE OF THE HARDY SUMS

Simsek, Y; Kim, D; Koo, JaKyungresearcher, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.46, no.1, pp.1 - 10, 2009-01

29
A COMPLEX SURFACE OF GENERAL TYPE WITH p(g)=0, K-2=2 AND H-1 = Z/2Z

Lee, Yongnamresearcher; Park, Jongil, MATHEMATICAL RESEARCH LETTERS, v.16, pp.323 - 330, 2009-03

30
Distributions and Euler systems in global function fields

Bae, Sung-Hanresearcher; Yin, Linsheng, ACTA ARITHMETICA, v.128, no.1, pp.1 - 17, 2007

rss_1.0 rss_2.0 atom_1.0